# SDR AWXA960325

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rudder Trim
- Condition: Out Of Adjust
- Location: Vertical Stab
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2450 - AIRCRAFT ROLLS LEFT ALL FLIGHT REGIMES - CLIMB.  RUDDER TRIM ZERO 5-8 DEGREES AILERON NEEDED.  .75 DEGREES RIGHT RUDDER CORRECTION AILERON ZERO BALL DISPLACEMENT.  LEFT CRUISE RUDDER TRIM ZERO 5 DEGREES.  AILERON RIGHT TRIM 15-20 RIGHT AILERON ON APROACH.  VISUAL CHECKED SPOILERS FOR DELAMINATION, FIT AND FARE.  NO DEFECTS NOTED VISUALLY.  CHECKED RUDDER, NO DEFECTS NOTED.  CHECKED FLAPS FOR SECURITY AND DELAMINATION.  (X)
